# SDR IPXA10658070

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000706
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV-LT WING NR 4 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.     LT WING NR 4 SLAT INBD AREA AT OSS573.25 NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2 FIG201 REV 45.  CRACK LENGTH IS 0.25" DAMAGED CUTOUT IS 8.875" X 7.25" THIS REPAIR IS CLASSIFIED AS A MAJOR.
